# SDR SWIA200211656

- Difficulty date: December 24, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 17,151 hours, 24,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 6C EMERGENCY EXIT LIGHT FIXTURE IS BROKEN.  INSTALLED SERVICEABLE LIGHT FIXTURE.  OPS CHECK GOOD.
